# SDR DALA2022041802654

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 54,166 hours, 23,867 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 L4 DOOR SNUBBER REQUIRES SERVICING. CORRECTIVE ACTION: REMOVED AND REPLACED L4 DOOR SNUBBER IAW B-757 AMM 52-11-10. (2196117)
